# SDR DALA2022100406445

- Difficulty date: October 3, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 50,449 hours, 36,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OVERWING EMERGENCY LIGHTS WERE DISCOVERED INOPERATIVE. MAINTENANCE FOUND A FAULTY POWER SUPPLY. THE POWER SUPPLY B5-125 WAS REPLACED PER B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. (LP #9062743)
